Adverse drug reaction due to concomitant vaccine administration of Covishield and Hepatitis-B in a patient with multidrug allergies

Read full text
Authors: Abhishek Sharma, Gulnaz Bano
Cited by: 1
References: 4

Abstract

ABSTRACT: A 33-year-old male patient having multiple drug allergies but well tolerated to Hepatitis-B vaccine (vaccinated in April 2016) on receiving a second booster dose of Hepatitis-B vaccine (GeneVac-B) within 10 days of Covishield first dose immunization experienced a sharp rise in blood pressure, facial flushing, heaviness of head and eyes, dizziness, and palpitation accompanied with rashes in the right arm after 30 min of receiving the Hepatitis-B vaccine. Since no data is available on coadministration of other vaccines along with Covishield, serious investigations are commendable to deduce potential adverse events for universal acceptance.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Drug-Induced Hepatotoxicity and Protection Hepatitis B Virus Studies

Publication details

Journal / source
Indian Journal of Pharmacology
Publisher
Ovid Technologies (Wolters Kluwer Health)
Volume
58
Issue
2
Pages
153–155
Publication date
1 March 2026
Language
EN